# SDR AALA201511179004

- Difficulty date: November 16, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 57,553 hours, 21,182 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D533713001200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE BOX BEAM AFT 2 HOLES HAVE INDICATION OF A CRACK AT FRAME 43 & +Y1650.  REPAIRED EO 5315Y066.
